# SDR CALA9801091

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1074
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME STA 1074 CRACKED AT FASTENERS AT LONGERON 3R, 4R, 5R, AND 4L. THE CRACKED SECTION OF FRAME WAS REMOVED AND A NEW SECTION OF FRAME WAS FABRICATED AND INSTALLED IAW SRM 53-03, FIGURE 30.
